Open Access
2014 Newton’s Method for the Matrix Nonsingular Square Root
Chun-Mei Li, Shu-Qian Shen
J. Appl. Math. 2014(SI21): 1-7 (2014). DOI: 10.1155/2014/267042


Two new algorithms are proposed to compute the nonsingular square root of a matrix A. Convergence theorems and stability analysis for these new algorithms are given. Numerical results show that these new algorithms are feasible and effective.


Download Citation

Chun-Mei Li. Shu-Qian Shen. "Newton’s Method for the Matrix Nonsingular Square Root." J. Appl. Math. 2014 (SI21) 1 - 7, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07131462
MathSciNet: MR3259201
Digital Object Identifier: 10.1155/2014/267042

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI21 • 2014
Back to Top